Sign in to follow this  
Followers 0

Budeprion and lithium. I call shenanigans!

8 posts in this topic

Posted

So I'm restarting my meds a couple at a time.  At one point I was at 1500mg lithium and 450mg budeprion xl.

 

..I have started on 300mg of lithium, twice a day [so 600mg total] and 150mg of the budeprion once a day.

 

I was supposed to increase to 900mg of lithium after four days and then to 1200mg four days after that.

 

However, I am having major MAJOR word recall issues, so I decided to hold off on the increase until I can get a handle on that.  It will go away, it always does.

 

The past few days though, I've felt... tight, cramped, achey... and last night and today, that kind of transformed into what I assumed to be tics.  Like, major tics.

 

I had a really rough night last night.

 

I woke up several times feeling really tight, with my joints very painful.

 

So now, everything kinda hurts. And I'm twisting and jumping and shit.

 

And I feel like a fucking asshole.

 

AND I'M PISSED OFF.  Because I've never had issues like this with these two meds.

 

On top of it all, my allergies are completely off the charts, like whoa.

My eyes are really swollen and itchy and painful, and I'm coughing and my throat is scratchy and my ears are plugged.

 

but, that can't have anything to do with anything right?

 

 

FUCK.

 

I'm hoping I'm just agitated but I'm guessing I need to call the pharmacist tomorrow. Just was wondering if anyone had any bright ideas in the mean time.

Share this post


Link to post
Share on other sites

Posted

Is the Budeprion brand name Wellbutrin or is it another? Also you can develop an allergy to Budeprion but that's pretty rare so I doubt the allergies are connected. It's worthwhile to mention to the doctor though. 

Share this post


Link to post
Share on other sites

Posted

Ummm...maybe has nothing to do with the meds at all? Sounds like a virus? Have you had a flu shot? Because if yes, could be attenuated flu symptoms. Just a thought.

Share this post


Link to post
Share on other sites

Posted

I had a flu shot, yes.  About a month and a half ago.

 

 

I really don't think word recall and tics are associated with the flu?

Share this post


Link to post
Share on other sites

Posted

take some benedryl??

 

sorry you are so miserable, sounds awful

Share this post


Link to post
Share on other sites

Posted

Yeah, maybe not the tics and the word recall. But the recall you said you had before. But I dunno the rest of it kind of sounds like what I just went through. Take your temp just to see.

Share this post


Link to post
Share on other sites

Posted

Aren't there absorption issues with budeproprian? I thought there was some kind of academic squabble about its efficacy. But doesn't any spin-off of Wellbutrin make people irritable? I don't know how long you have been on it.

 

I thought lithium caused word finding problems (I can't remember the official term)? It did for me, especially when I started. It appeared in a much milder form whenever I bumped the lithium up, but I am only at 600mg.

Share this post


Link to post
Share on other sites

Posted

I'm all... itchy and spastic again.

I really don't get it but it really is uncomfortable.

:unsure:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0